Rigidity of groups of circle diffeomorphisms and teichmüller spaces

Katsuhiko Matsuzaki*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We consider deformations of a group of circle diffeomorphisms with Hölder continuous derivative in the framework of quasiconformal Teichmüller theory and showcertain rigidity under conjugation by symmetric homeomorphisms of the circle. As an application, we give a condition for such a diffeomorphism group to be conjugate to a Möbius group by a diffeomorphism of the same regularity. The strategy is to find a fixed point of the group which acts isometrically on the integrable Teichmüller space with the Weil–Petersson metric.

Original languageEnglish
Pages (from-to)511-548
Number of pages38
JournalJournal d'Analyse Mathematique
Issue number2
Publication statusPublished - 2020 Mar 1

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)


Dive into the research topics of 'Rigidity of groups of circle diffeomorphisms and teichmüller spaces'. Together they form a unique fingerprint.

Cite this